THE VALIDITY OF THE DOUBLE-LAYER MODEL ON THE AMORPHOUS-SEMICONDUCTOR SURFACE INCLUDING THE BULK LOCALIZED STATE WITHIN THE GAP

Publisher
ELSEVIER SCIENCE BV
Issue Date
1982
Language
ENG
Citation

JOURNAL OF NON-CRYSTALLINE SOLIDS, v.50, no.1, pp.131 - 135

ISSN
0022-3093
DOI
10.1016/0022-3093(82)90207-1
URI
http://hdl.handle.net/10203/57636
Appears in Collection
PH-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 141
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 1 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0